# SDR HALA0200464

- Difficulty date: August 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND 4 INCH CRACK ON APU INLET BOX, APU INOPERATIVE.  OK TO CONTINUE PER MEL 49-10-01.  (M)
